# SDR UALA2011122707131

- Difficulty date: December 22, 2011
- Submitted: January 26, 2012
- Operation: Air carrier
- Aircraft: N197UA
- Make and model: Boeing 747422
- Aircraft serial: 26901
- Aircraft time: 58,656 hours, 6,969 cycles
- Engine: Pwa PW4056
- System (JASC): 2910 · Hydraulic System, Main
- Part: B-Nut
- Condition: Loose
- Location: Hyd System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

HYDRAULIC LEAK. FOUND LOOSE B-NUT. REPLACED CRACKED LINE AND HYD MULE DISCONNECTOR HOOK UP. NO LEAKS NOTED.
